CureZone   Log On   Join
Re: weird buzzing, electrical sensation question??
 
dutchmom Views: 2,837
Published: 13 years ago
 
This is a reply to # 1,116,608

Re: weird buzzing, electrical sensation question??


The weird buzzing and electrical sensations went away for me after the 2nd period at around 2 months post-removal. Occasionally, right before my period starts, I can feel the slightest sensation in my left foot. But, it's hardly noticeable and doesn't last very long, so it doesn't bother me too much. I can understand why you are concerned about this. That was one of the side effects that really freaked me out. How many periods have you had since removal? Are they back to normal? Have you noticed a trend as to when you have these sensations...right before your period or around ovulation? I am convinced that we all have one stubborn side effect that lingers until our hormones are completely balanced. For me, it's anxiety. I have that right now as a matter of fact because I'm on day 9 of my cycle and probably ovulating. Maybe this is your lingering side effect (unfortunately). How is the joint pain and weakness? Has it gotten better?
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.com

0.625 sec, (1)